# SDR DHL9871784C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE LOWER COWLING, 5TH CIRCUMFERENTIAL AFT BETWEEN OIL DOOR AND CSD IS CHAFFING.  REMOVED OLD DOUBLER REPAIR, INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 6 BY 1 BY 1, N/R 6061.
